# SDR CA010504013

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 1,750 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 106006463
- Condition: Sheared
- Location: Magneto
- Part time: 1,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS RUNNING AT 100 PERCENT JUST BEFORE LIFT OFF WHEN THE PILOT AND PASSENGER HEARD 2 SPUTTERS FOLLOWED BY THE ENGINE SHUTTING DOWN. AFTER FURTHER INVESTIGATION, BOTH MAGNETOS WERE FOUND TO HAVE SEVERAL SHEARED PLASTIC TEETH ON THE DISTRIBUTOR GEAR. BOTH MAGNETOS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.MAGNETOS P/N 10-600646-3 AND 10-600646-201.
